Persönliche Werkzeuge
Department of Mathematics and Statistics
 
 

Publications


 Books |  Refereed Articles |  Handbook Articles |  Conference Proceedings |  Preprints |  Theses |


     
Books


Gesztesy, F.; Waurick, M.
The Callias Index Formula Revisited
Springer Lecture Notes in Mathematics 2157, 200pp, 2016. arXiv   or Springer  

Picard, R.; Trostorff, S.; Waurick, M.: and D. McGhee
A Primer for a Secret Shortcut to PDEs of Mathematical Physics
Frontiers in Mathematics, Birkhaeuser, appr 200pp, accepted, 2019.

     
Refereed Articles


[57] Cooper, S. and Waurick, M.
Fibre Homogenisation
Journal of Functional Analysis 276(11):3363--3405, 2019 arXiv  

[56] Waurick, M.
Nonlocal H-convergence
Calculus of Variations and Partial Differential Equations 57(6): Art. 159, 46 pp., 2018 arXiv  

[55] Picard, R.; Trostorff, S. and Waurick, M.
On the Well-posedness of a Class of Non-Autonomous SPDEs: An Operator-Theoretical Perspective
GAMM-Mitteilungen 41(4): e201800014, Applied Operator Theory ‐ Part II, 2018 arXiv  

[54] Trostorff, S. and Waurick, M.
On Differential-Algebraic Equations in Infinite Dimensions
Journal of Differential Equations, 266(1): 526-561, 2019 arXiv  

[53] Elst, A.F.M. ter; Gorden, G. and Waurick, M.
The Dirichlet-to-Neumann operator for divergence form problems
Annali di Matematica Pura ed Applicata, 198(1): 177-203, 2019 arXiv  

[52] Waurick, M. and Wegner, S.-A.
Some remarks on the notions of boundary systems and boundary triple(t)s
Mathematische Nachrichten 291(16): 2489-2497, 2018 arXiv  

[51] Franz, S. and Waurick, M.
Resolvent estimates and numerical implementation for the homogenisation of one-dimensional periodic mixed type problems
Zeitschrift für Angewandte Mathematik und Mechanik, 98(7): 1036-1294, 2018 arXiv  

[50] Franz, S.; Trostorff, S. and Waurick, M.
Numerical Methods for Changing Type Systems
IMA Journal of Numerical Analysis, 39(2): 1009-1038, 2019 arXiv   open access  

[49] Cherednichenko, K.; Waurick, M.
Resolvent estimates in homogenisation of periodic problems of fractional elasticity
Journal of Differential Equations 264(6): 3811–3835, 2018. arXiv   open access  

[48] Waurick, M.
A Functional Analytic Perspective to the div-curl Lemma
Journal of Operator Theory, 80(1): 95-111, 2018 arXiv  

[47] Franz, S.; Höhne, K.; Waurick, M.
A solution decomposition for a singularly perturbed fourth-order problem
Analysis 37(2):77--100, 2017. arXiv  

[46] Garay, B.; Siegmund, S.; Trostorff, S.; Waurick, M.
Some remarks on local activity and local passivity
Internat. J. Bifur. Chaos Appl. Sci. Engrg. 27 (4), 1750057, 13 pp., 2017 arXiv  

[45] Picard, R.; Trostorff, S.; Waurick, M.
On Maximal Regularity for a Class of Evolutionary Equations
Journal of Mathematical Analysis and Applications, 449(2): 1368–1381, 2017. arXiv  

[44] Süß, A.; Waurick, M.
A Solution Theory for a General Class of SPDEs
Stochastics and Partial Differential Equations: Analysis and Computations, 5(2): 278-318, 2017 arXiv  , open acces  

[43] Waurick, M.
Stabilization via Homogenization
Applied Mathematics Letters, 60: 101-107, 2016 arXiv  

[42] Waurick, M.
On the homogenization of partial integro-differential-algebraic equations
Operators and Matrices, 10(2): 247-283, 2016. arXiv  

[41] Mulholland, A. J.; Picard, R.; Trostorff, S.; Waurick, M.
On well-posedness for some thermo-piezo-electric coupling models
Math. Meth. Appl. Sci., 39(15): 4375-4384, 2016. arXiv  

[40] Getto, P.; Waurick, M.
A differential equation with state-dependent delay from cell population biology.
Journal of Differential Equations, 260(7): 6176-6200, 2016 arXiv  

[39] Picard, R.; Seidler, S; Trostorff, S.; Waurick, M.
On Abstract grad-div Systems
Journal of Differential Equations, 260(6): 4888-4917, 2016 arXiv  

[38] Mukhopadyay, S.; Picard, R.; Trostorff, S.; Waurick, M.
A Note on a Two-Temperature Model in Linear Thermoelasticity.
Math. Mech. Solids 22(5): 905-918, 2017. arXiv  

[37] Seifert, C.; Waurick, M.
Perturbations of positive semigroups on Lp-spaces.
Positivity, 20(2): 467-481, 2016. arXiv  

[36] Schubert, C.; Seifert, C.; Voigt, J.; Waurick, M
Boundary systems and (skew-)self-adjoint operators on infinite metric graphs
Mathematische Nachrichten, 288(14-15): 1776-1785, 2015. arXiv  

[35] Waurick, M.
A note on causality in Banach spaces.
Indagationes Mathematicae, 26(2): 404-412, 2015 arXiv  

[34] Picard, R.; Trostorff, S.; Waurick, M.
On a Connection between the Maxwell System, the Extended Maxwell System, the Dirac Operator and Gravito-Electromagnetism.
Math. Meth. Appl. Sci., 40(2): 415-434, 2017. arXiv  

[33] Mukhopadyay, S.; Picard, R.; Trostorff, S.; Waurick, M.
On Some Models in Linear Thermo-Elasticity with Rational Material Laws.
Mathematics and Mechanics of Solids, 21(9): 1149-1163, 2016 arXiv  

[32] Picard, R.; Trostorff, S.; Waurick, M.
On Evolutionary Equations with Material Laws Containing Fractional Integrals
Math. Meth. Appl. Sci., 38(15): 3141-3154, 2015 arXiv  

[31] Picard, R.; Trostorff, S.; Waurick, M.
On a Comprehensive Class of Linear Control Problems.
IMA Journal of Mathematical Control and Information, 33 (2): 257-291, 2016. arXiv  

[30] Waurick, M.
G-convergence of linear differential equations.
Journal of Analysis and its Applications 33(4): 385-415, 2014 arXiv  

[29] Waurick, M.
Homogenization in fractional elasticity
SIAM J. Math. Anal. 46(2): 1551-1576, 2014 arXiv  

[28] Trostorff, S; Waurick M.
A note on elliptic type boundary value problems with maximal monotone relations.
Mathematische Nachrichten. 287(13): 1545-1558, 2014 arXiv  

[27] Picard, R.; Trostorff, S.; Waurick, M.
On Some Models for Elastic Solids with Micro-Structure
Zeitschrift für Angewandte Mathematik und Mechanik. 95(7): 664-689, 2015, DOI: 10.1002/zamm.201300297 arXiv  

[26] Waurick, M.
On Non-Autonomous Integro-Differential-Algebraic Evolutionary Problems.
Mathematical Methods in the Applied Sciences 38(4): 665-676, 2015 arXiv  

[25] Picard, R.; Trostorff, S.; Waurick, M.; Wehowski, M.
On Non-Autonomous Evolutionary Problems.
Journal of Evolution Equations 13:751-776, 2013arXiv  

[24] Kalauch, A.; Picard, R.; Siegmund, S.; Trostorff, S.; Waurick, M.
A Hilbert Space Perspective on Ordinary Differential Equations with Memory Term.
Journal of Dynamics and Differential Equations. 26(2):369-399, 2014 arXiv  

[23] Picard, R.; Trostorff, S.; Waurick, M.
A Functional Analytic Perspective to Delay Differential Equations
Oper. Matrices 8(1): 217-236, 2014. arXiv  

[22] Picard, R.; Trostorff, S.; Waurick, M.
On a Class of Boundary Control Problems.
Oper. Matrices 8(1): 185-204, 2014. arXiv  

[21] Waurick M.
Homogenization of a class of linear partial differential equations.
Asymptotic Analysis 82: 271-294, 2013  

[20] Pannier, S.; Waurick M.; Graf, W.; Kaliske, M.
Solutions to problems with imprecise data - An engineering perspective to generalized uncertainty models.
Mechanical Systems and Signal Processing 37 (1-2):105-120, 2013. http://dx.doi.org/10.1016/j.ymssp.2012.08.002

[19] Waurick, M.
A Hilbert Space Approach to Homogenization of Linear Ordinary Differential Equations Including Delay and Memory Terms.
Mathematical Methods in the Applied Sciences, 35(9): 1067-1077,2012 Link  

     
Handbook Articles

[18] McGhee, D.; Picard, R.; Trostorff, S.; Waurick, M.
Partial Differential Equations.
Mathematical Tools for Physicists, 2nd Edition, Grinfeld (Editor), Wiley-VCH, 2014 Link  

[17] McGhee, D.; Picard, R.; Trostorff, S.; Waurick, M.
Mathematical Transformations.
Mathematical Tools for Physicists, 2nd Edition, Grinfeld (Editor), Wiley-VCH, 2014 Link  


     
Conference Proceedings

[16] Franz, S. and Waurick, M.
Homogenisation of parabolic/hyperbolic media
BAIL 2018 at Strathclyde, accepted, 2019. arXiv  

[15] Waurick, M.
Homogenisation and the Weak Operator Topology
Quantum Studies: Mathematics and Foundations, accepted, 2019 arXiv  

[14] Waurick, M.
On operator norm convergence in time‐dependent homogenisation problems
PAMM 18, doi:10.1002/pamm.201800009, 2018 Link  

[13] Kitzing, K.; Picard, R.; Siegmund, S.; Trostorff, S.; Waurick, M.
A Hilbert space approach to difference equations
Proceedings of the ICDEA 2017, accepted, 2018 arXiv  

[12] Waurick, M.
Continuous dependence on the coefficients for a class of non-autonomous evolutionary equations
Special Issue for the RICAM Special Semester in Linz, accepted, 2018 arXiv  

[11] Trostorff, S. and Waurick, M.
On Higher Index Differential-Algebraic-Equations in Infinite Dimensions
The diversity and beauty of applied operator theory, Oper. Theory Adv. Appl., 268, 477-486, Birkhäuser/Springer, Cham, 2018. arXiv  

[10] Waurick, M.
G-convergence and the weak operator topology
PAMM 16, 883-884, 2016 Link  

[9] Picard, R.; Seidler, S.; Trostorff, S.; Waurick, M.
On a Particular Construction of Skew-Selfadjoint Operator Matrices
PAMM 15, 695-696, 2015 Link  

[8] Picard, R.; Trostorff, S.; Waurick, M.
Well-posedness via Monotonicity. An Overview.
Operator semigroups meet complex analysis, harmonic analysis and mathematical physics,
Oper. Theory Adv. Appl., 250:397-452, Springer, Cham, 2015. arXiv  

[7] Waurick, M.
A note on causality in reflexive Banach spaces.
PAMM 14, 987-988, 2014 Link  

[6] Waurick, M.
Homogenization in Fractional Elasticity - One spatial dimension
PAMM 13, 521-522, 2013 Link  

[5] Picard, R.; Trostorff, S.; Waurick, M.
A note on a class of conservative, well-posed linear control systems.
Progress in partial differential equations (M. Reissig, M. Ruzhansky eds.),
Springer Proceedings in Mathematics and Statistics, 44: 261-286 Springer, Cham, 2013.

[4] Picard, R.; Trostorff, S.; Waurick, M.
Well-posedness and Conservativity for Linear Control Systems (Part 1).
PAMM 12, 777-778, 2012 Link  

[3] Picard, R.; Trostorff, S.; Waurick, M.
Well-posedness and Conservativity for Linear Control Systems (Part 2).
PAMM 12, 779-780, 2012 Link  

[2] Waurick, M.; Kaliske, M.
A Note on Homogenization of Ordinary Differential Equations with Delay Term.
PAMM 11, 889-890, 2011 Link  

[1] Waurick, M.; Kaliske, M.
On the well-posedness of evolutionary equations on infinite graphs.
Spectral Theory, Mathematical System Theory, Evolution Equations, Differential and Difference Equations.
Operator Theory: Advances and Applications, Birkhaeuser, 221: 653-666, 2012. Link  


     
Preprints

Diethelm, K; Kitzing, K.; Picard, R.; Siegmund, S.; Trostorff, S.; Waurick, M.
A Hilbert space approach to fractional differential equations
(2019) arXiv  

Neukamm, S., Varga, M. and Waurick, M.
Two-scale homogenization of abstract linear time-dependent PDEs
(2019) arXiv  

Waurick, M. and S.-A. Wegner
Dissipative extensions and port-Hamiltonian operators on networks
(2019) arXiv  

Nicaise, S. and Waurick, M.
Nonlocal homogenisation theory for curl-div-systems
(2019) arXiv  

Pauly, D.; Picard, R.; Trostorff, S. and Waurick, M.
On a Class of Degenerate Abstract Parabolic Problems and Applications to Some Eddy Current Models
(2018) arXiv  

Seifert, C; Vogt, H. and Waurick, M.
A note on perturbations of C0-semigroups
(2018) arXiv  


     
Theses


Habilitation Thesis On the continuous dependence on the coefficients of evolutionary equations  arXiv.
TU Dresden (2016)

PhD Thesis Limiting Processes in Evolutionary Equations - A Hilbert Space Approach to Homogenization Link 
TU Dresden (2011)

Diploma Thesis Transport und Wellenausbreitung auf Pseudographen  
TU Dresden (2009)


updated September 2018

Latest

23rd Internet Seminar Link to the seminar  




Contact
PD Dr. rer. nat. habil.
Marcus Waurick
Phone: +44 141 548 3817

email icon E-Mail

Office:
Department of Mathematics and Statistics
University of Strathclyde
Livingstone Tower
26 Richmond Street
Glasgow G1 1XH
Scotland
Room number: LT1007